Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 155, Number 1

All articles in this issue are freely accessible.

Rings defined by $\mathcal{R}$-sets and a characterization of a class of semiperfect rings
Robert Gordon.
Trans. Amer. Math. Soc. 155 (1971), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272825
Completely $0$-simple semirings
Mireille Poinsignon Grillet and Pierre-Antoine Grillet.
Trans. Amer. Math. Soc. 155 (1971), 19-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274531
Spheroidal decompostions of $E^{4}$
J. P. Neuzil.
Trans. Amer. Math. Soc. 155 (1971), 35-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273587
A generlization of Feit’s theorem
J. H. Lindsey.
Trans. Amer. Math. Soc. 155 (1971), 65-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0279173
Stiefel-Whitney numbers of quaternionic and related manifolds
E. E. Floyd.
Trans. Amer. Math. Soc. 155 (1971), 77-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273632
Under the degree of some finite linear groups
Harvey I. Blau.
Trans. Amer. Math. Soc. 155 (1971), 95-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274604
On the injective hulls of semisimple modules
Jeffrey Levine.
Trans. Amer. Math. Soc. 155 (1971), 115-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0306263
The family of all recursively enumerable classes of finite sets
T. G. McLaughlin.
Trans. Amer. Math. Soc. 155 (1971), 127-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276084
Topologies for $2^{x}$; set-valued functions and their graphs
Louis J. Billera.
Trans. Amer. Math. Soc. 155 (1971), 137-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273584
Compact functors and their duals in categories of Banach spaces
Kenneth L. Pothoven.
Trans. Amer. Math. Soc. 155 (1971), 149-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280425
Jordan algebras with minimum condition
David L. Morgan.
Trans. Amer. Math. Soc. 155 (1971), 161-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276290
Perturbations of solutions of Stieltjes integral equations
David Lowell Lovelady.
Trans. Amer. Math. Soc. 155 (1971), 175-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433175
Automorphisms of group extensions
Charles Wells.
Trans. Amer. Math. Soc. 155 (1971), 189-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0272898
On $L^{p}$ estimates for integral transforms
T. Walsh.
Trans. Amer. Math. Soc. 155 (1971), 195-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284880
Cubes with knotted holes
R. H. Bing and J. M. Martin.
Trans. Amer. Math. Soc. 155 (1971), 217-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278287
Endomorphism rings of projective modules
Roger Ware.
Trans. Amer. Math. Soc. 155 (1971), 233-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274511